# SDR CALA2017122204569

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 39,976 hours, 13,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15ABC, 20ABC, AND 21ABC EMERGENCY LIGHTS TEST FAILED.  SEAT 15ABC EMERGENCY LIGHT POWER SUPPLY (M1694) BATTERY PACK WAS REPLACED AND THE LIGHTS TESTED NORMAL IAW AMM 33-51-06.
